Alert archive / Indiana / Areal Flood Advisories in 2012
Areal Flood Advisory 21, NWS Indianapolis, IN
NWS Indianapolis, IN issued this areal flood advisory at May 7, 2012, 6:55 PM EDT for Jackson County, Indiana. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- May 7, 2012, 6:55 PM EDT (22:55 UTC)
- Expired
- May 7, 2012, 11:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
County Jackson County, IN
The radar
The Louisville radar (KLVX), 96 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 807 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
004
WGUS83 KIND 072255
FLSIND
FLOOD ADVISORY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
655 PM EDT MON MAY 7 2012
INC071-080300-
/O.NEW.KIND.FA.Y.0021.120507T2255Z-120508T0300Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON-
655 PM EDT MON MAY 7 2012
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD ADVISORY FOR...
JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 1100 PM EDT
* AT 654 PM EDT...THE DOPPLER RADAR INDICATED THUNDERSTORMS WITH
HEAVY RAINFALL ACROSS PARTS OF THE ADVISORY AREA. DOPPLER RADAR
ESTIMATED OVER 2 INCHES OF RAIN HAVE FALLEN IN SOME AREAS...MAINLY
SOUTH AND EAST OF BROWNSTOWN. OTHER AREAS HAVE SEEN OVER AN INCH.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO
OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE MINOR FLOODING
INCLUDE...SEYMOUR AND BROWNSTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3873 8590 3875 8591 3876 8604 3878 8609
3876 8610 3876 8612 3878 8618 3905 8611
3905 8608 3903 8608 3905 8580 3881 8579
3873 8586
$$
50What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood advisory went out at May 7, 4:23 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, May 7, 4:23 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 423 PM EDT MON MAY 7 2012 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 224 PM EDT MON MAY 7 2012 A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA TONIGHT. IN THE WAKE OF THIS SYSTEM...HIGH PRESSURE IS EXPECTED TO BUILD IN FOR THE REST OF THE WEEK. ANOTHER FRONTAL SYSTEM MAY MOVE INTO THE AREA BY THE WEEKEND. HIGH PRESSURE WILL RETURN BY EARLY NEXT WEEK. && .NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/... ISSUED AT 224 PM EDT MON MAY 7 2012 SHOULD START TO SEE CONVECTION DEVELOP SOON OVER EASTERN ILLINOIS/WESTERN INDIANA AHEAD OF COLD FRONT AND VORTICITY CENTER AS CONVECTIVE TEMPERATURES ARE CLOSE TO BEING REACHED. OVERALL...SEVERE THREAT APPEARS LIMITED AS LAPSE RATES AND DEEP SHEAR ARE POOR...BUT HEAVY RAIN STILL A CONCERN WITH PRECIPITABLE WATERS WELL ABOVE NORMAL. SHORT TERM MODELS SUGGEST COLD FRONT WILL BE ABOUT HALF WAY THROUGH THE FORECAST AREA BY EARLY THIS EVENING. WILL GO WITH LIKELY POPS FOR AREAS STILL EXPECTED TO BE IN THE WARM SECTOR BY THEN... AND CHANCE POPS BEHIND THE FRONT. FRONT EXPECTED TO CLEAR THE AREA BY 080600Z-080700Z...SO WILL CUT OFF THE POPS AFTER THAT TIME. PROGGED LOW LEVEL THICKNESSES GENERALLY SUPPORT THE GFS MOS LOWS TONIGHT...SO NO SIGNIFICANT ADJUSTMENTS TO THE GUIDANCE PLANNED. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... ISSUED AT 224 PM EDT MON MAY 7 2012 LOOKS LIKE A RATHER QUIET PERIOD WEATHER WISE AS MODEL DATA INDICATE SURFACE HIGH PRESSURE WILL BUILD SLOWLY INTO THE LOCAL AREA FROM THE NORTHERN PLAINS. ONLY ITEM OF INTEREST APPEARS TO BE A SHORT WAVE TROUGH THAT THE MODELS INDICATE WILL DROP SOUTHEAST THROUGH THE AREA ON WEDNESDAY. NOT A LOT OF DEEP MOISTURE OR INSTABILITY ASSOCIATED WITH THIS FEATURE...AND MODELS ARE DRIER WITH THIS FEATURE TODAY THAN THEY WERE YESTERDAY. WILL RETAIN SOME SMALL CHANCE POPS FOR SHOWERS DURING THE DAY WEDNESDAY AS FEATURE WILL BE COMING THROUGH DURING PEAK HEATING. OTHERWISE...WILL KEEP THE REST OF THE SHORT TERM DRY. BASED ON PROGGED LOW LEVEL THICKNESSES...THE GFS MOS TEMPERATURE GUIDANCE LOOKS PRETTY GOOD. NO MAJOR ADJUSTMENTS TO THE GUIDANCE ARE PLANNED. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ISSUED AT 220 PM EDT MON MAY 7 2012 THE EXTENDED WILL START OF DRY WITH NEAR NORMAL TEMPERATURES UNDER HIGH PRESSURE. THEN A COLD FRONT AND TRAILING UPPER TROUGH SHOULD BRING SHOWER CHANCES PROGRESSIVELY SOUTHEASTWARD ACROSS CENTRAL INDIANA SATURDAY THROUGH SUNDAY NIGHT. NEAR NORMAL TEMPERATURES ARE EXPECTED TO CONTINUE THROUGH THE WEEKEND. WENT WITH CENTRAL REGION INITIALIZATION EXCEPT FOR MINOR TWEAKS TO POPS. && .AVIATION /DISCUSSION FOR THE 072100Z TAF UPDATE/... ISSUED AT 423 PM EDT MON MAY 7 2012 SCATTERED CONVECTION FIRING ALONG AND AHEAD OF THE BOUNDARY THIS AFTERNOON...WITH ADDITIONAL LIGHTER SHOWERS FURTHER WEST OVER ILLINOIS IN WAKE OF THE FRONT. BRIEF DROPS TO MVFR OR IFR VISIBILITIES POSSIBLE WITHIN ANY CONVECTION THAT MOVES ACROSS THE TERMINALS. WINDS SHIFTING TO W/NW AS THE FRONT PASSES THIS EVENING WITH SCATTERED SHOWERS CONTINUING THROUGH THE EVENING. 18Z DISCUSSION FOLLOWS. RAPID REFRESH REFLECTIVITY ALONG WITH MODELS ARE SUGGESTING THUNDERSTORMS WILL BREAK OUT THIS AFTERNOON...AND WITH 60 PERCENT ZONE POPS THROUGH 00Z THIS EVENING...WILL KEEP TEMPO THUNDERSTORM GROUPS IN FOR ALL THE TAF SITES. OTHERWISE...MOSTLY VFR CONDITIONS EXPECTED EXCEPT IN THUNDERSTORMS WHEN THERE COULD BE SOME MVFR CEILINGS AND OR VISIBILITIES. LOW PRESSURE WAVE ACROSS SOUTHERN INDIANA EXPECTED TO SLIDE EAST ACROSS SOUTHEASTERN PARTS OF CENTRAL INDIANA THIS AFTERNOON. THE ASSOCIATED FRONT WILL BE EAST OF THE WESTERN TERMINALS AROUND ISSUANCE TIME AND IND AND BMG AROUND 20Z. THERE STILL COULD BE SOME LINGERING POST-FRONTAL EVENING SHOWERS. THEN...TRAPPED LOW LEVEL MOISTURE BELOW AN INVERSION WILL LIKELY RESULT IN MVFR OR WORSE CEILINGS THROUGH 15Z WHEN MODELS INDICATE SCATTERING VFR. WINDS WILL BE NORTHWEST AT HUF AND BMG AND BECOME NORTHWEST AT IND AND BMG AROUND 20Z && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...JAS NEAR TERM...JAS SHORT TERM...JAS LONG TERM....KOCH AVIATION...KOCH/RYAN
Hazardous weather outlook, May 7, 5:10 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 510 PM EDT MON MAY 7 2012 INZ037>042-045>049-051>057-060>065-067>069-072-082115- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS- MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH- SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-JENNINGS- 510 PM EDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: CHANCE OF THUNDERSTORMS. ISOLATED SEVERE STORMS POSSIBLE...ESPECIALLY SOUTHEAST OF A MUNCIE TO BLOOMINGTON LINE. HAZARDS: LIGHTNING...HEAVY RAIN...LARGE HAIL...DAMAGING WINDS. TIMING: ISOLATED SEVERE THUNDERSTORMS POSSIBLE THROUGH 1000 PM. GENERAL THUNDERSTORMS ARE POSSIBLE THROUGH 300 AM. DISCUSSION: A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT...BRINGING THUNDERSTORMS TO THE AREA. ISOLATED SEVERE STORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: WEAK SYSTEMS WILL BRING CHANCES FOR RAIN WEDNESDAY AND AGAIN NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... ORGANIZED SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT...BUT SPOTTERS ARE ENCOURAGED TO REPORT HAIL OR STRONG WINDS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ070-071-082115- LAWRENCE-JACKSON- 510 PM EDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: CHANCE OF THUNDERSTORMS. ISOLATED SEVERE STORMS POSSIBLE. RIVER FLOODING. HAZARDS: LIGHTNING...HEAVY RAIN...LARGE HAIL...DAMAGING WINDS. RIVER FLOODING. TIMING: ISOLATED SEVERE THUNDERSTORMS POSSIBLE THROUGH 1000 PM. GENERAL THUNDERSTORMS ARE POSSIBLE THROUGH 300 AM. RIVER FLOODING ONGOING. DISCUSSION: A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT...BRINGING THUNDERSTORMS TO THE AREA. ISOLATED SEVERE STORMS ARE POSSIBLE. PLEASE SEE THE LATEST FLOOD STATEMENTS REGARDING FLOODING ALONG THE MUSCATATUCK RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: RIVER FLOODING WILL CONTINUE ALONG THE MUSCATATUCK RIVER. DISCUSSION: WEAK SYSTEMS WILL BRING CHANCES FOR RAIN WEDNESDAY AND AGAIN NEXT WEEKEND. RIVER FLOODING WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... ORGANIZED SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT...BUT SPOTTERS ARE ENCOURAGED TO REPORT HAIL OR STRONG WINDS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035-036-043-044-082115- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- VERMILLION-PARKE- 510 PM EDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THUNDERSTORMS ARE POSSIBLE. HAZARDS: LIGHTNING...HEAVY RAIN...SMALL HAIL...GUSTY WINDS. TIMING: THUNDERSTORMS ARE POSSIBLE THROUGH 300 AM. DISCUSSION: A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT...BRINGING THUNDERSTORMS TO THE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: WEAK WEATHER SYSTEMS WILL BRING CHANCES FOR RAIN WEDNESDAY AND AGAIN NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, May 7, 4:25 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 PM EDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL 3 SSE RIDGEVILLE 40.25N 85.01W
05/07/2012 E1.00 INCH RANDOLPH IN CO-OP OBSERVER
&&
EVENT NUMBER IND1200276
HOMANNLocal storm report, May 7, 4:27 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
427 PM EDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL 5 N PARKER CITY 40.26N 85.20W
05/07/2012 E1.00 INCH RANDOLPH IN PUBLIC
REPORTED RELAYED VIA MEDIA.
&&
EVENT NUMBER IND1200277
HOMANNSpecial weather statement, May 7, 5:07 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
507 PM EDT MON MAY 7 2012
INZ037-046-047-072130-
BOONE-HENDRICKS-MARION-
507 PM EDT MON MAY 7 2012
...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN BOONE...NORTHERN
HENDRICKS AND NORTHWESTERN MARION COUNTIES UNTIL 530 PM EDT...
AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF DANVILLE...OR 22 MILES SOUTHEAST
OF CRAWFORDSVILLE...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BROWNSBURG...
ZIONSVILLE...
PITTSBORO...
CLERMONT...
EAGLE CREEK RESERVOIR...
WYNNEDALE...
SPRING HILL...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3993 8624 3993 8620 3981 8618 3975 8662
3993 8667 4002 8624
TIME...MOT...LOC 2107Z 258DEG 27KT 3986 8653
RYANSpecial weather statement, May 7, 5:27 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 527 PM EDT MON MAY 7 2012 INZ037-039-046-047-072215- BOONE-HAMILTON-HENDRICKS-MARION- 527 PM EDT MON MAY 7 2012 ...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN BOONE...SOUTHWESTERN HAMILTON...NORTHEASTERN HENDRICKS AND NORTHERN MARION COUNTIES UNTIL 615 PM EDT... AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BROWNSBURG...OR 15 MILES NORTHWEST OF INDIANAPOLIS...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ZIONSVILLE... CARMEL... FISHERS... LAWRENCE... EAGLE CREEK RESERVOIR... WYNNEDALE... ROCKY RIPPLE... MERIDIAN HILLS... BROAD RIPPLE... CASTLETON... GEIST RESERVOIR... THIS STORM WILL IMPACT THE NORTHERN INDIANAPOLIS METRO AREA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4003 8602 3986 8595 3981 8647 3995 8648 TIME...MOT...LOC 2126Z 262DEG 24KT 3988 8637 RYAN
Local storm report, May 7, 5:35 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
535 PM EDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND GST 4 NE BROWNSBURG 39.88N 86.34W
05/07/2012 E50 MPH HENDRICKS IN AMATEUR RADIO
&&
EVENT NUMBER IND1200278
MDRLocal storm report, May 7, 5:40 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
540 PM EDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 2 NNE BROWNSBURG 39.86N 86.38W
05/07/2012 M0.25 INCH HENDRICKS IN COCORAHS
&&
EVENT NUMBER IND1200279
50The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:08 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion | 52 min |
| May 7, 7:19 AM EDT | Special Weather Statement | IND | Parke, Vermillion, Vigo | 41 min |
| May 7, 3:43 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 47 min |
| May 7, 4:01 PM EDT | Areal Flood Advisory | IND | Delaware | 3 hr |
| May 7, 4:24 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 21 min |
| May 7, 4:37 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 18 min |
| May 7, 5:07 PM EDT | Special Weather Statement | IND | Hendricks | 23 min |
| May 7, 5:27 PM EDT | Special Weather Statement | IND | Marion | 48 min |
Nearby
Areal Flood Advisories in Indiana, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.